# SDR AALA202204265526

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737
- Aircraft serial: 33223
- Aircraft time: 30,340 hours, 12,575 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 16081H5447
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SIGNIFICANT HIGH PITCHED SQUEAL COMING FROM UPPER RIGHT CORNER OF FIRST OFFICER'S  #1 WINDSHIELD FROM TAKEOFF UNTIL LANDING. REPLACED WINDSHIELD PER JOB CARD 08C21256001.
